# SDR AWXA960210

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouge
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3808 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND FUSELAGE SKIN GOUGED AT BS 312, STR 4L AND STR 2.  REPAIRED IAW SRM 53-30-03.   ACFT TT:  44,382 HRS.  ACFT TC:  36,778.  (X)
